Yıl 2018, Cilt 6, Sayı 2, Sayfalar 193 - 202 2018-12-24

Asymptotics of the Solution of the Parabolic Problem with a Stationary Phase and an Additive Free Member

Asan Omuraliev [1] , Ella Abylaeva [2]

22 50

In this paper we construct the asymptotics of the solution of the singularly perturbed parabolic problem with the stationary phase and the additive free term.

Asymptotics, singularly perturbed parabolic problem, , stationary phase.
  • [1] Feschenko S., Shkil N. and Nikolaenko L., Asymptotic methods in the theory of linear differential equations, Kiev, Naukova Dumka, 1966.
  • [2] Omuraliev A.S., Sadykova D.A., Regularization of a singularly perturbed parabolic problem with a fast-oscillating right-hand side, Khabarshy –Vestnik of the Kazak National Pedagogical University, 20, (2007), 202-207.
  • [3] Omuraliev A.S., Sheishenova Sh. K., Asymptotics of the solution of a parabolic problem in the absence of the spectrum of the limit operator and with a rapidly oscillating right-hand side, Investigated on the integral-differential equations, no. 42, (2010), 122-128.
  • [4] Lomov S., Introduction to the general theory of singular perturbations, Moscow, Nauka, 1981.
  • [5] Butuzov V.F., Asymptotics of the solution of a difference equation with small steps in a rectangular area, Computational Mathematics and Mathematical Physics, vol. 3, no. 3, (1972), 582-597.
  • [6] Omuraliev A., Regularization of a two-dimensional singularly perturbed parabolic problem, Journal of Computational Mathematics and Mathematical Physics, vol. 8, no. 46, (2006), 1423-1432.
  • [7] Ladyzhenskaya O. A., Solonnikov V. A., Uraltseva N. N., Linear and quasilinear equations of parabolic type, Moscow, Nauka, 1967.
Birincil Dil en
Konular Mühendislik
Dergi Bölümü Araştırma Makalesi
Yazarlar

Yazar: Asan Omuraliev (Sorumlu Yazar)
Kurum: Kyrgyz – Turkish Manas University, Faculty of Science, Department of Applied Mathematics and Informatics
Ülke: Kyrgyzstan


Yazar: Ella Abylaeva
Kurum: Kyrgyz – Turkish Manas University, Faculty of Science, Department of Applied Mathematics and Informatics
Ülke: Kyrgyzstan


Bibtex @araştırma makalesi { mjen466645, journal = {Manas Journal of Engineering}, issn = {1694-7398}, eissn = {1694-7398}, address = {Kırgızistan Türkiye Manas Üniversitesi}, year = {2018}, volume = {6}, pages = {193 - 202}, doi = {}, title = {Asymptotics of the Solution of the Parabolic Problem with a Stationary Phase and an Additive Free Member}, key = {cite}, author = {Abylaeva, Ella and Omuraliev, Asan} }
APA Omuraliev, A , Abylaeva, E . (2018). Asymptotics of the Solution of the Parabolic Problem with a Stationary Phase and an Additive Free Member. Manas Journal of Engineering, 6 (2), 193-202. Retrieved from http://dergipark.gov.tr/mjen/issue/41506/466645
MLA Omuraliev, A , Abylaeva, E . "Asymptotics of the Solution of the Parabolic Problem with a Stationary Phase and an Additive Free Member". Manas Journal of Engineering 6 (2018): 193-202 <http://dergipark.gov.tr/mjen/issue/41506/466645>
Chicago Omuraliev, A , Abylaeva, E . "Asymptotics of the Solution of the Parabolic Problem with a Stationary Phase and an Additive Free Member". Manas Journal of Engineering 6 (2018): 193-202
RIS TY - JOUR T1 - Asymptotics of the Solution of the Parabolic Problem with a Stationary Phase and an Additive Free Member AU - Asan Omuraliev , Ella Abylaeva Y1 - 2018 PY - 2018 N1 - DO - T2 - Manas Journal of Engineering JF - Journal JO - JOR SP - 193 EP - 202 VL - 6 IS - 2 SN - 1694-7398-1694-7398 M3 - UR - Y2 - 2018 ER -
EndNote %0 Manas Journal of Engineering Asymptotics of the Solution of the Parabolic Problem with a Stationary Phase and an Additive Free Member %A Asan Omuraliev , Ella Abylaeva %T Asymptotics of the Solution of the Parabolic Problem with a Stationary Phase and an Additive Free Member %D 2018 %J Manas Journal of Engineering %P 1694-7398-1694-7398 %V 6 %N 2 %R %U
ISNAD Omuraliev, Asan , Abylaeva, Ella . "Asymptotics of the Solution of the Parabolic Problem with a Stationary Phase and an Additive Free Member". Manas Journal of Engineering 6 / 2 (Aralık 2018): 193-202.